Ziggy...I was using Olaparib just last month....I too sent my DNA test off to a lab and found out I was BRCA 2 as well. I had good results with the chemo Olaparib...went from a 1000 PSA to 300. Problem is it was throwing my blood way out of whack.....needed to get 2 bags of blood because I was so anemic....then 5 weeks later I went to the ER and found I was even more anemic and took 4 bags of blood...stayed in the hospital for 4 days that time.
I also have hip pain...because the cancer ate thru my femur and broke it at the hip....also have big time back pain as you do. I had a rod emplaced in my left leg thru the middle of the bone and that helped with the pain but the Ortho Doc told me it may never heal because of the cancer still in that area.
My Oncologist told me to go off the Olaparib for a month which I did....and it seems the Olaparib continued to work because my last PSA was 94. Today I see him again and will do bloodwork and see if I can go back on the drug or not. I diddnt really have this problem with taxotere which I took for a year. I had to get that red blood cell shot once in awhile but no transfusions. I'm thinking the reason my last PSA was 94 is because the PSA test was a few days after I took 4 bags of fresh blood.
Being severely anemic is no joke....I was spasming and having some sort of shaking attack....along with feeling very weak and unstable.
Post Edited (Casper319) : 11/17/2016 6:59:00 AM (GMT-7)